# SDR AALA202304058575

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 74,816 hours, 34,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMEROUS EMERGENCY LIGHT BULBS OUT.  MAINTENANCE REPLACED EMERGENCY LIGHT LAMPS AS REQUIRED PER AMM 33-51-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
